# SDR ASAA1159964

- Difficulty date: June 28, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 18,909 hours, 5,559 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA244807C
- Condition: Failed
- Location: Fuel System
- Part time: 339 hours, 104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT START, NO F/F.  NR 1 FUEL SPAR VALVE LIGHT REMAINS CONSTANTLY ON SPAR VALVE NOT OPENING.  REPLACED NR 1 SPAR VALVE ACTUATOR IAW AMM 28 22 11 000 804 AND 28 22 11 400 804 OPS CHECK GOOD IAW AMM 28 22 00 710 801.
